# SDR COMA0060355

- Difficulty date: April 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 12,506 hours, 12,291 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393222
- Part serial: 94166H7980
- Condition: Failed
- Location: Cockpit
- Part time: 12,506 hours, 12,291 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOTS SIDE WINDOW SHATTERED.  REPLACED WINDOW.
